Alert archive / California / Wind Advisories in 2015
Wind Advisory 64, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 7, 2015, 5:35 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2015, 5:35 PM PST (01:35 UTC)
- Expired
- Dec 8, 2015, 6:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
361 WWUS76 KLOX 080135 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 535 PM PST MON DEC 7 2015 ...GUSTY NORTH WINDS TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT... .A TIGHTENING NORTHERLY PRESSURE GRADIENT WILL CREATE GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO DIMINISH AFTER MIDNIGHT TONIGHT AND DROP BELOW ADVISORY CRITERIA EARLY TUESDAY MORNING. CAZ053-054-080530- /O.NEW.KLOX.WI.Y.0064.151208T0135Z-151208T1100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 535 PM PST MON DEC 7 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY TUESDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-080530- /O.NEW.KLOX.WI.Y.0064.151208T0135Z-151208T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 535 PM PST MON DEC 7 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY TUESDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
3 follow-up statements
215 WWUS76 KLOX 080506 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 906 PM PST MON DEC 7 2015 ...GUSTY NORTH WINDS TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT... .A TIGHTENING NORTHERLY PRESSURE GRADIENT WILL CREATE GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO DIMINISH AFTER MIDNIGHT TONIGHT AND DROP BELOW ADVISORY CRITERIA EARLY TUESDAY MORNING. CAZ053-054-081100- /O.CON.KLOX.WI.Y.0064.000000T0000Z-151208T1100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 906 PM PST MON DEC 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED GUSTS AROUND 55 MPH ARE POSSIBLE ACROSS FAVORED MOUNTAIN PEAKS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-081100- /O.CON.KLOX.WI.Y.0064.000000T0000Z-151208T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 906 PM PST MON DEC 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED GUSTS UP TO 55 MPH ARE POSSIBLE IN THE FOOTHILLS ABOVE MONTECITO. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
369 WWUS76 KLOX 080739 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1139 PM PST MON DEC 7 2015 ...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT... .A TIGHT NORTHERLY PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY NORTH WINDS TO SOUTHERN SANTA BARBARA COUNTY...TO THE INTERSTATE 5 CORRIDOR...AND TO THE SANTA MONICA MOUNTAINS. WINDS WILL BEGIN TO DIMINISH BY DAYBREAK TUESDAY. CAZ046-081400- /O.EXB.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1139 PM PST MON DEC 7 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. * WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVERNIGHT. ISOLATED GUSTS TO 55 MPH ARE POSSIBLE IN HIGHER ELEVATIONS. * IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ON ROADWAYS INCLUDING KANAN AND MALIBU CANYON ROADS AND TOPANGA CANYON BOULEVARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-081400- /O.EXT.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1139 PM PST MON DEC 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE ACROSS FAVORED MOUNTAIN PEAKS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-081400- /O.EXT.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1139 PM PST MON DEC 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED GUSTS UP TO 55 MPH ARE POSSIBLE IN THE FOOTHILLS ABOVE MONTECITO. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB
546 WWUS76 KLOX 081411 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 611 AM PST TUE DEC 8 2015 ...WIND ADVISORIES HAVE EXPIRED... CAZ039-046-052>054-081515- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/ SANTA BARBARA COUNTY SOUTH COAST- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG 611 AM PST TUE DEC 8 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE BEGUN TO DIMINISH...SO THE WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. HOWEVER...LOCAL NORTHERLY WIND GUSTS TO 30 MPH WILL CONTINUE ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS THROUGH MID MORNING...WITH LOCAL GUSTS OF 40 TO 50 MPH IN THE MOUNTAINS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:25 PM PST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 7, 2:25 PM PST, 3 hours 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 225 PM PST MON DEC 7 2015 .SYNOPSIS... ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH WEDNESDAY AS HIGH PRESSURE REMAINS OVER THE AREA...THEN COOLER CONDITIONS ARRIVE ON THURSDAY AND FRIDAY AS A COLD FRONT MOVES THROUGH THE REGION...BRINGING LIKELY RAIN SHOWERS NORTH OF POINT CONCEPTION AND A CHANCE OF RAIN SHOWERS AND MOUNTAIN SNOW SOUTH THAT LINGER INTO FRIDAY. DRIER CONDITIONS ARRIVE SATURDAY THEN ANOTHER TROUGH OF LOW PRESSURE MOVES THROUGH ON SUNDAY FOR AN ADDITIONAL CHANCE OF PRECIPITATION. && .SHORT TERM (TUE - THU)... TEMPERATURES HAVE WARMED QUITE A BIT TODAY AS OFFSHORE FLOW CONTINUES. WEAK HIGH PRESSURE ALOFT BUILDS IN FROM THE WEST ON TUESDAY TO BRING EVEN SLIGHTLY WARMER AFTERNOON HIGHS. SKIES WILL REMAIN FLUCTUATING BETWEEN SUNNY THROUGH PARTLY CLOUDY SKIES...THE AREA SITTING JUST SOUTH OF AN ACTIVE AND MOIST UPPER LEVEL JET SLAMMING INTO THE PACIFIC NORTHWEST AND NORTHERN CALIFORNIA...SPILLING SOME MID AND HIGH LEVEL MOISTURE SOUTHWARD OVER THE FORECAST AREA. THE ISOLATED AREAS OF NORTH AND EAST WINDS IN THE FOOTHILLS AND MOUNTAINS SHOULD SEE WEAKER WINDS TOMORROW SINCE THE OFFSHORE PRESSURE GRADIENT WILL WEAKEN. COULD SEE SOME NORTH WINDS TONIGHT AND AGAIN TUESDAY NIGHT IN THE USUAL WIND-PRONE CANYONS OF THE SBA SOUTH COAST...BUT EXPECTING TO BE BELOW ADVISORY CRITERIA. WEDNESDAY WILL BE A TRANSITION DAY BETWEEN OUR VERY WARM TEMPERATURES TO START THE WEEK AND THE VERY COOL TEMPERATURES TO END THE WEEK. TEMPERATURES WEDNESDAY COOL SEVERAL DEGREES...MORE SO ALONG THE COAST. SURFACE PRESSURE GRADIENTS ARE NEAR NEUTRAL TO START THE DAY BUT TURN ONSHORE LATER IN THE DAY. DESPITE THE COOLING HIGH TEMPS WILL STILL VERY MUCH ABOVE NORMAL. HEIGHTS START TO FALL ON WEDNESDAY NIGHT IN ADVANCE OF A FAIRLY DEEP UPPER LEVEL TROUGH MOVING IN OFF THE PACIFIC...ITS CLOSED LOW CENTER JUST WEST OF VANCOUVER ISLAND BY THURSDAY MORNING. MODELS IN PRETTY GOOD AGREEMENT ON MOVING THE SURFACE COLD FRONT DOWN THE COAST DURING THE DAY ON THURSDAY...THEN REMAINING SHOWERY THURSDAY NIGHT BEFORE THE TROUGH AXIS MOVES THROUGH LATER ON FRIDAY TO START A SLOW DRYING TREND. MOISTURE IS LIMITED WITH THIS FIRST SYSTEM...JUST A SLIVER OF JUST OVER AN INCH PW MOVING THROUGH THURSDAY. TIME HEIGHT CROSS SECTIONS SHOW RH OVER 50 PERCENT LIMITED TO BELOW 700 MB. RAINFALL AMOUNTS WILL BE HIGHEST CENTRAL COAST...A TENTH TO A QUARTER...MAYBE UP A HALF INCH FAR NW SLO COUNTY...AND LIGHTER SOUTH WHERE AMOUNTS SHOULD STAY UNDER A TENTH. TEMPERATURES ON THURSDAY WILL BE AROUND AVERAGE TO JUST ABOVE...DESPITE A SIGNIFICANT COOL DOWN FROM WEDNESDAY. AREAS NORTH OF POINT CONCEPTION WILL BE BELOW NORMAL HOWEVER. THE OTHER ISSUE WILL BE WINDS...STRONG NORTH NORTHWEST WINDS IN THE MOUNTAINS STARTING THURSDAY NIGHT. .LONG TERM (FRI-MON)... HEIGHTS SHOULD SLOWLY RISE ON FRIDAY BUT CONDITIONS REMAINS COOL AND SHOWERY THROUGH THE DAY. ALL AREAS WILL EXPERIENCE HIGHS BELOW NORMAL FRIDAY. SNOW LEVELS LOWER TO AROUND 5500 FEET FRIDAY MORNING AND CONTINUE TO LOWER THROUGH THE DAY...SO SNOW SHOWERS ARE POSSIBLE IN THE HIGHER ELEVATIONS. LITTLE IF ANY ACCUMULATION EXPECTED. THE STRONG NORTH AND NORTHWEST WINDS CONTINUE ON FRIDAY...STRONGEST THROUGH THE I-5 CORRIDOR FRIDAY BEFORE DECREASING FRIDAY NIGHT. DRIER AND JUST A BIT WARMER ON SATURDAY IN THE WAKE OF THE THU-FRI SYSTEM...HIGH TEMPS STILL BELOW NORMAL ACROSS THE AREA. FORECAST BECOMES COMPLICATED ON SUNDAY AND MONDAY WHEN MODELS DROP ANOTHER TROUGH INTO THE AREA.LONG RANGE MODELS NOT IN BAD AGREEMENT EARLY SUNDAY...BUT DIVERGE IN THEIR SOLUTIONS THROUGH THE DAY SUNDAY AND INTO MONDAY. THE ECMWF IS THE MORE PROGRESSIVE OF THE MODELS AND BY SUNDAY NIGHT IT PUTS THE TROUGH AXIS ALREADY TO THE EAST OF SOCAL...THEN BY MONDAY NIGHT IT HAS THE AXIS WAY OFF OVER ABQ. MEANWHILE THE SLOWER AND DEEPER GFS PUTS A CLOSED 526 DM UPPER LOW OVER SW IDAHO ON SUNDAY NIGHT...AND SWINGS A FAIRLY DEEP TROUGH AXIS THROUGH SOCAL MONDAY NIGHT. THE GFS ENSEMBLE SOLUTION IS JUST A BIT FASTER...BUT OVERALL THE GFS DETERMINISTIC AND ENSEMBLE ARE TOGETHER MUCH SLOWER AND DEEPER THAN THE ECMWF. THERE IS RUN-TO-RUN CONSISTENCY IN THE GFS AND IN FACT IT'S TRENDING DEEPER AND SLOWER THE PAST FEW RUNS (THE 18Z THAT JUST CAME IN IS EVEN SLOWER...FOR WHAT IT'S WORTH). DECIDED TO TREND TOWARDS THE SLOWER AND DEEPER GFS FOR THE FORECAST AND NUDGED POPS ON SUNDAY UP A CATEGORY NORTH OF POINT CONCEPTION BUT FOR NOW KEPT THEM AT SLIGHT9 SOUTH. ALSO EXTENDED PRECIPITATION CHANCES INTO MONDAY ALL AREAS. AS EXPECTED...TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION...07/1800Z. AT 1711Z OVER KLAX...THERE WAS A SURFACE BASED INVERSION UP TO 1000 FEET WITH A TEMPERATURE OF 20 DEGREES C. MOSTLY VFR CONDITIONS ARE EXPECTED AT TAF SITES IN THE NEXT 24 HOURS. THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR DURING THE PERIOD. KLAX...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TUESDAY MORNING. THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR. KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TUESDAY MORNING. THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR. && .MARINE...07/230 PM. ACROSS THE NORTHERN INNER WATERS...HIGH CONFIDENCE THAT SCA FOR HAZARDOUS SEAS WILL CONTINUE THROUGH LATE TUE NIGHT. SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE OUTER WATERS THROUGH TUE NIGHT. WINDS AND SEAS MAY COME DOWN BRIEFLY LATE TUE NIGHT/WED MORNING...BUT WILL INCREASE AGAIN WED AFTERNOON. THERE COULD BE SOME GALE FORCE WINDS LATE THU INTO FRI. VERY LARGE SEAS OF 13 TO 20 FEET WILL SPREAD INTO THE OUTER WATERS NORTH OF POINT CONCEPTION THU AFTERNOON AND PERSIST THROUGH AT LEAST SAT...AND POSSIBLY INTO NEXT MONDAY. && .BEACHES...07/900 AM. SURF WILL CONTINUE TO BUILD THIS MORNING ALONG EXPOSED WEST AND NORTHWEST FACING SHORES FROM SLO TO LOS ANGELES COUNTY...LIKELY PERSISTING THROUGH TUESDAY. A HIGH SURF ADVISORY IS IN EFFECT TO ACCOUNT FOR SURF FROM 6 TO 10 FEET SOUTH OF POINT CONCEPTION WITH LOCAL SETS TO 12 FEET. NORTH OF POINT CONCEPTION...SURF OF 15 TO 20 FEET IS EXPECTED. THERE COULD BE SOME MINOR COASTAL FLOODING ON BEACHES OF SLO AND WRN SBA COUNTIES. ANOTHER HIGH SURF EVENT WITH EVEN LARGER SURF IS EXPECTED BEGINNING THURSDAY...LIKELY LASTING INTO THE WEEKEND. MINOR FLOODING AND COASTAL EROSION IS POSSIBLE DUE TO THE COMBINATION OF HIGH SURF AND RELATIVELY HIGH TIDES EACH MORNING DURING THIS PERIOD. && .LOX WATCHES/WARNINGS/ADVISORIES... COASTAL FLOOD ADVISORY (SEE LAXCFWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...JACKSON AVIATION/MARINE/BEACHES...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 7, 6:00 AM PST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST MON DEC 7 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-081400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST MON DEC 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A LONG PERIOD SWELL WILL GENERATE HIGH SURF AND DANGEROUS RIP CURRENTS OVER MOST COASTAL AREAS. THE LARGEST SURF WILL BE ON THE CENTRAL COAST...WHICH WILL ALSO LEAD TO MINOR COASTAL FLOODING CONCERNS AND BREAKING WAVES NEAR THE MORRO BAY HARBOR ENTRANCE. * COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY A LONG PERIOD SWELL WILL GENERATE HIGH SURF AND DANGEROUS RIP CURRENTS OVER MOST COASTAL AREAS THROUGH TUESDAY. THE LARGEST SURF WILL BE ON THE CENTRAL COAST...WHICH WILL ALSO LEAD TO MINOR COASTAL FLOODING CONCERNS AND BREAKING WAVES NEAR THE MORRO BAY HARBOR ENTRANCE. A STORM SYSTEM MAY BRING RAIN AND MOUNTAIN SNOW TO THE AREA THURSDAY INTO FRIDAY...AND POSSIBLY AGAIN ON SUNDAY. WIDESPREAD GUSTY WINDS ARE ALSO EXPECTED. THIS STORM WILL GENERATE VERY LARGE SURF AS WELL...WHICH WILL PRODUCE DANGEROUS RIP CURRENTS AND POSSIBLE COASTAL FLOODING. * COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.